# SDR DL72S970571

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 3350 · Emergency Lighting
- Part: Track Lights
- Part number: 08163000502
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING AFT CABIN LOOSE FROM FLOOR.  REPLACED LIGHT SEGMENT, CKS OK.
